# SDR DL72S990313

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGN EMERGENCY LIGHT INOP ON TEST AT OVERWING EXITS.  REPLACED M1094 RACK AND BATTERY PACK OP CKS OK.  PARTS BORROWED FROM AMERICA WEST PACK LOCATED ABOVE ROW 19 RT SIDE OF CTR DUCT.
